RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 16, Issue 6  

Proceedings of the Conference "Diophantine and analytic problems in number theory" dedicated to the 100th annivesary of A. O. Gelfond (Moscow, January 29 — February 2, 2007), Part 2


Effective bounds for generalized linear global relations
T. R. Azamatov
3
Arithmetic properties of Shimura sums related to several modular forms
G. V. Voskresenskaya
7
Estimating the cardinality of a difference subset of the discrete multi-torus $\mathbb Z^n_3$
E. P. Davletyarova, A. A. Zhukova, A. A. Yudin
23
On the derivative of the Minkowski question mark function $?(x)$
A. A. Dushistova, N. G. Moshchevitin
33
Hyperbolas over two-dimensional Fibonacci quasilattices
V. G. Zhuravlev
45
Special values of generalized polylogarithms
S. A. Zlobin
63
On the differentiation of a hypergeometric function with respect to the parameter
P. L. Ivankov
91
Methods for estimating of continuants
I. D. Kan
95
Cycle detection algorithms and their applications
A. Yu. Nesterenko
109
On distribution of fractional parts of linear forms
I. P. Rochev
123
Approximations of some logarithms by numbers from the fields $\mathbb Q$ and $\mathbb Q(\sqrt d)$
E. S. Salnikova
139
On Diophantine approximations to $\log x$
E. B. Tomashevskaya
157
On the transcendence of moduli of the Jacobian elliptic functions
Ya. M. Kholyavka
167
Recurrent relations for certain determinants
V. G. Chirskii
173
On the Pyatetskii-Shapiro normality criterion for continued fractions
I. D. Shkredov
177
Inhomogeneous Diophantine approximations and distribution of fractional parts
A. V. Shutov
189
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020